Open Access
April, 1992 Superdiffusions and Parabolic Nonlinear Differential Equations
E. B. Dynkin
Ann. Probab. 20(2): 942-962 (April, 1992). DOI: 10.1214/aop/1176989812


We establish connections between superdiffusion processes and one class of nonlinear parabolic differential equations. Analytic results due to Brezis and Friedman, Baras and Pierre and others are used to investigate the graphs of superdiffusions. A survey of the literature and general comments are presented in Section 4.


Download Citation

E. B. Dynkin. "Superdiffusions and Parabolic Nonlinear Differential Equations." Ann. Probab. 20 (2) 942 - 962, April, 1992.


Published: April, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0756.60074
MathSciNet: MR1159580
Digital Object Identifier: 10.1214/aop/1176989812

Primary: 60J60
Secondary: 35K15 , 35K55 , 60G57 , 60J45

Keywords: Capacities , graph of a superprocess , Measure-valued processes , polar sets , probabilistic solution of nonlinear partial differential equations , Superprocesses

Rights: Copyright © 1992 Institute of Mathematical Statistics

Vol.20 • No. 2 • April, 1992
Back to Top